Differential calculus on measurable spaces and smoothness
Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1053-1057
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_5_a5,
author = {N. V. Smorodina},
title = {Differential calculus on measurable spaces and smoothness},
journal = {Doklady Akademii Nauk},
pages = {1053--1057},
year = {1987},
volume = {292},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a5/}
}
N. V. Smorodina. Differential calculus on measurable spaces and smoothness. Doklady Akademii Nauk, Tome 292 (1987) no. 5, pp. 1053-1057. http://geodesic.mathdoc.fr/item/DAN_1987_292_5_a5/